# SDR UPS04842352

- Difficulty date: April 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT PIT RT CUSP EXTRUSION CORRODED BETWEEN STA 1000 AND 1020 LONG 21 RT.  REMOVED DAMAGED CUSP SECTION IAW TR53-179 STA 990-1030 L21 RT. IAW DC8  SRM 51-1-20D. REC'ED, LOCATED AND DRILLED -3 & -5 REPAIR ANGLES, -7 D OUBLER AND -9 CUSP SECTION IAW DC8 SRM 51-1-24. FAB IAW TR 53-179 & RE PAIR DWG 2060296. ALODINED & PRIMED IAW DC8 SRM 51-1-8. AND INSTALLED -3,-5,-7, &-9 REPAIR MEMBERS IAW TR53-179 AND REPAIR DWG 3060296
